Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
301 Finite element simulations of natural convection in a right-angle triangular enclosure filled with a porous medium: Effects of various thermal boundary conditions Basak, T. and Thirumalesha, C. and Roy, S. Journal of Porous Media

Volume: 11 Page: 159-178 DOI:10.1615/JPorMedia.v11.i2.30

2008
302 Unsteady mixed convection from a rotating vertical slender cylinder in an axial flow Singh, P.J. and Roy, S. and Pop, I. International Journal of Heat and Mass Transfer

Volume: 51 Page: 1423-1430 DOI:10.1016/j.ijheatmasstransfer.2007.11.024

2008
303 Finite element simulation on natural convection flow in a triangular enclosure due to uniform and nonuniform bottom heating Roy, S. and Basak, T. and Thirumalesha, Ch. and Krishna, Ch.M. Journal of Heat Transfer

Volume: 130 DOI:10.1115/1.2804934

2008
304 Mixed convection along a rotating vertical slender cylinder in an axial flow Singh, P.J. and Roy, S. International Journal of Heat and Mass Transfer

Volume: 51 Page: 717-723 DOI:10.1016/j.ijheatmasstransfer.2007.04.053

2008
305 Multiple slot suction/injection into an exponentially decreasing free stream flow Roy, S. and Saikrishnan, P. International Communications in Heat and Mass Transfer

Volume: 35 Page: 163-168 DOI:10.1016/j.icheatmasstransfer.2007.07.001

2008
306 Natural convection flows in a trapezoidal enclosure with uniform and non-uniform heating of bottom wall Natarajan, E. and Basak, T. and Roy, S. International Journal of Heat and Mass Transfer

Volume: 51 Page: 747-756 DOI:10.1016/j.ijheatmasstransfer.2007.04.027

2008
307 Diet selection as a differential foraging game Hamelin, Frederic and Bernhard, Pierre and Shaiju, A. J. and Wajnberg, Eric SIAM J. Control Optim.

Volume: 46 Page: 1539-1561 DOI:10.1137/06065814X

2007
308 Foraging under competition: Evolutionarily stable patch-leaving strategies with random arrival times. II. Interference competition Hamelin, Frederic and Bernhard, Pierre and Shaiju, A. J. and Wajnberg, Eric

Volume: 9 Page: 349-365 DOI:10.1007/978-0-8176-4553-3_17

2007
309 Infinite dimensional differential games with hybrid controls Shaiju, A. J. and Dharmatti, Sheetal Proc. Indian Acad. Sci. Math. Sci.

Volume: 117 Page: 233-257 DOI:10.1007/s12044-007-0019-8

2007
310 Improved bounds on acyclic edge colouring Muthu, Rahul and Narayanan, N. and Subramanian, C. R. Discrete Math.

Volume: 307 Page: 3063-3069 DOI:10.1016/j.disc.2007.03.006

2007